# SDR AUS20020286

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: L1336
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LANDING GEAR DOWN AND LOCKED INDICATOR BULB BLOWN.
